Wesentliche Selbstadjungiertheit eines Schrödinger-Operators.

Agnes Grütter

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 289-292
  • ISSN: 0025-5874; 1432-1823

How to cite


Grütter, Agnes. "Wesentliche Selbstadjungiertheit eines Schrödinger-Operators.." Mathematische Zeitschrift 135 (1973/74): 289-292. <http://eudml.org/doc/172014>.

author = {Grütter, Agnes},
journal = {Mathematische Zeitschrift},
pages = {289-292},
title = {Wesentliche Selbstadjungiertheit eines Schrödinger-Operators.},
url = {http://eudml.org/doc/172014},
volume = {135},
year = {1973/74},

AU - Grütter, Agnes
TI - Wesentliche Selbstadjungiertheit eines Schrödinger-Operators.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 289
EP - 292
UR - http://eudml.org/doc/172014
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.